# SDR SWAA2023052529861

- Difficulty date: April 20, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 232RF CRACKED/PUNCTURED ON LOWER SKIN<[01] REPAIRED DAMAGED AREA ON MAIN CABIN FLOOR PANEL 232RF. REF B737 SRM 53-00-50-2R-1 PARAGRAPH 3. MATERIAL USED GLASS FABRIC PLIES PO#:1694548 AND RESIN EPOCAST50A PO#: 1799598.
